| Model Number |
401766 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment.An attempt was made to treat the lad through the lima.The lima was extremely tortuous.The stent was stuck and did not advance and never made it past the lima to the lesion.When the stent was pulled out it was noticed that the proximal portion of the stent was deformed and dislocated proximal from the balloon.Another stent was used to complete the intervention.
Additional Manufacturer Narrative
Combination product: yes.The returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned instrument revealed that the stent is severely deformed at is distal end and displaced on the balloon in proximal direction.Microscopic analysis showed stent imprints on the exposed balloon surface, indicating that the stent was properly crimped in between the two radiopaque markers the time of delivery.The balloon is well folded and shows no signs of inflation.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of the final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations, no manufacturing or material related root cause could be determined.